# SDR DL777071313

- Difficulty date: October 5, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 36,381 hours, 5,986 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 31,095 hours, 4,806 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 51194
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 31,095 hours, 4,806 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG CHANGE DUE TO STAGGER.  REPLACED ENGINE ON TRANS 11T003.
